# SDR UIEA2021033000757

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,656 hours, 22,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Not Reported
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT BATTERY DUE FOR SHOP VISIT 2 EACH P/N P4-01-0021. REMOVED AND REPLACED FLASHLIGHT BATTERY AS PER AMM 25-64-00/001. OPS CK OK.
